# SDR FDKA200711358

- Difficulty date: November 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,153 hours, 11,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTT STRAP FRAME 59 AND Y=0.0 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED BUTTSTRAP.
